# SDR ASAA9780121

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS AT ROWS 24 RIGHT AND 26 LEFT FLICKER.  REPLACED THE BATTERIES IN THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
